# SDR DALA2025041502924

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 2,146 hours, 269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3431 2L DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: REPLACED BOTTLE AND SERVICED PER A330 AMM 52-15. (0913451)
